I also have had a problem with "stuffiness" in my ears. It feels just like when you get off an airplane. This is another one of my many symptoms that "coincidentally" started about the time I began my 5 year (off and on) use of quinolones. Since I've quit eating poultry and eggs, I found a lot of relief from swelling I seem to have, all over. I seem to have swelling in all tissues; joints, muscles, stomach, intestines, throat, even my tongue, when I get quinolones. For now, my ears are, for the first time in 2 or 3 years, feeling open again. I easily tell when I get quinolones in my food again because the swelling, and other pains, come back.
Also, as an unrelated, or perhaps related issue. I went to a neurologist last week for headaches. (also started about the time I started taking quinolones) He diagnosed me with migraines, and sent me for a routine CT scan. He called me yesterday to say he saw something "unusually" and wants me to go for an MRI on Thursday.
Last Updated 8/03/04